Elliptic curves with all quadratic twists of positive rank

Volume 137 / 2009

Tim Dokchitser, Vladimir Dokchitser Acta Arithmetica 137 (2009), 193-197 MSC: Primary 11G05; Secondary 11G40, 14G25. DOI: 10.4064/aa137-2-7

Authors

  • Tim DokchitserRobinson College
    Cambridge CB3 9AN
    United Kingdom
    e-mail
  • Vladimir DokchitserGonville & Caius College
    Cambridge CB2 1TA
    United Kingdom
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image